RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 6(372), Pages 193–194 (Mi umn4946)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Novikov–Betti numbers and the fundamental group

M. Farber, D. Schütz

University of Durham

DOI: https://doi.org/10.4213/rm4946

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:6, 1173–1175

Bibliographic databases:

MSC: 20E05, 57R20
Presented: С. П. Новиков
Accepted: 01.08.2006

Citation: M. Farber, D. Schütz, “Novikov–Betti numbers and the fundamental group”, Uspekhi Mat. Nauk, 61:6(372) (2006), 193–194; Russian Math. Surveys, 61:6 (2006), 1173–1175

Citation in format AMSBIB
\Bibitem{FarSch06}
\by M.~Farber, D.~Sch\"utz
\paper Novikov--Betti numbers and the fundamental group
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 6(372)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn4946}
\crossref{https://doi.org/10.4213/rm4946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2330022}
\zmath{https://zbmath.org/?q=an:05295333}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61.1173F}
\elib{https://elibrary.ru/item.asp?id=25787357}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 6
\pages 1173--1175
\crossref{https://doi.org/10.1070/RM2006v061n06ABEH004378}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246444900006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34249706898}


Linking options:
  • http://mi.mathnet.ru/eng/umn4946
  • https://doi.org/10.4213/rm4946
  • http://mi.mathnet.ru/eng/umn/v61/i6/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Farber, D. Schütz, “Closed 1-forms in topology and dynamics”, Russian Math. Surveys, 63:6 (2008), 1079–1139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Cohen D., Costa A., Farber M., Kappeler T., “Topology of random 2-complexes”, Discrete Comput. Geom., 47:1 (2012), 117–149  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:369
    Full text:153
    References:34
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020